# SDR AALA2019032879024

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 74,310 hours, 9,460 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W7400
- Part serial: H1336
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S WINDSHIELD HAD EVIDENCE OF ARCING ON THE LOWER BUSS BAR AND DELAMINATION AT THE UPPER AND LOWER BUSS BARS.  THE AIRCRAFT WAS GROUNDED.  FOUND A BROKEN WIRE CONNECTION TO BE THE CAUSE OF THE ARCING.  REPAIRED AND THE WINDSHIELD WAS REPLACED IAW AMM 56-11-01.
